# SDR IPXA2016061104491

- Difficulty date: May 17, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA003111
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, FLOORBEAM CORRODED AND CRACKED IN FWD CARGO COMPARTMENT BS 6-70 AT L43R.  REPAIRED FLOORBEAM IAW EA 011-5310-01-A6264, REV. IR AND EO MD11-5310-61007-A.
